# SDR REXA2025082600839

- Difficulty date: August 20, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 38,929 hours, 27,330 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: BA670310653
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER PANE OF CABIN WINDOW AT SEAT 9C/D MOSTLY MISSING REPLACED WINDOW ASSEMBLY
